Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Dull, prolonged right abdominal pain. Blood test showed elevated liver enzymes, urinalysis with calcium oxalate crystals. Related?

Hi I had to go to ER about 4 weeks ago with dull prolonged pain in my right abdominal q. Ultrasound showed no kidney or gall/hepatic abnormality but blood test showed elevated liver enzymes . I had a repeat blood test with same result but urinalysis showed cloudy with ncalcium oxalate crystals (kidney stones?) -- how are the two related -- elevated liver enzymes and calcium oxalate in urine? I am a 52 yr Female
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Nephrologist 's  Response
Thanks for the query.
There is no correlation between elevated liver enzymes and urinary findings.
If urine is cloudy and there are symptoms it's good to rule out UTI by doing a urine culture.
Calcium oxalate is often seen in the urine of healthy adults and as the US shows no stones there is no need to worry about this finding.
Hope this helps.
Good luck.
Answered: Sun, 16 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor